Discussiones Mathematicae Graph Theory 29(1) (2009) 179-198
doi: 10.7151/dmgt.1439

[BIBTex] [PDF] [PS]

QUASIPERFECT DOMINATION IN TRIANGULAR LATTICES

Italo J. Dejter

University of Puerto Rico
Rio Piedras, PR 00931-3355
e-mail: ijdejter@uprrp.edu

Abstract

A vertex subset S of a graph G is a perfect (resp. quasiperfect) dominating set in G if each vertex v of G∖S is adjacent to only one vertex (dv ∈ {1,2} vertices) of S. Perfect and quasiperfect dominating sets in the regular tessellation graph of Schläfli symbol {3,6} and in its toroidal quotients are investigated, yielding the classification of their perfect dominating sets and most of their quasiperfect dominating sets S with induced components of the form Kν, where ν ∈ {1,2,3} depends only on S.

Keywords: perfect dominating set, quasiperfect dominating set, triangular lattice.

2000 Mathematics Subject Classification: Primary: 05C69;
Secondary: 68R10.

References

[1] D.W. Bange, A.E. Barkauskas and P.J. Slater, Efficient dominating sets in graphs, Appl. Discrete Math, eds. R.D. Ringeisen and F.S. Roberts (SIAM, Philadelphia, 1988) 189-199.
[2] I.J. Dejter, Perfect domination of regular grid graphs, Australasian J. Combin. 92 (2008) 99-114.
[3] I.J. Dejter and A.A. Delgado, Perfect dominating sets in grid graphs, JCMCC 70 (2009), to appear.
[4] L. Fejes Tóth, Regular Figures (Pergamon Press, Oxford UK, 1964).
[5] J. Kratochvil and M. Krivánek, On the Computational Complexity of Codes in Graphs, in: Proc. MFCS 1988, LNCS 324 (Springer-Verlag), 396-404.
[6] C. Thomassen, On the Nelson unit distance coloring problem, Amer. Math. Monthly 106 (1999) 850-853, doi: 10.2307/2589618.

Received 28 April 2008
Revised 8 December 2008
Accepted 16 December 2008